# SDR DALA1156160174

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 97,292 hours, 14,232 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 145T19299
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 955 WING REAR SPAR AREA AFT "T" FITTING HAS CORROSION IN AREA OF A FASTENER HOLE.  FITTING REPLACED PER ERA 496323-14AD REV ORIG.
